A 19-year-old female asked:
i have gotten my period twice in one month. my last period was 11 days ago. i've also been off birth control for 2 months. what could be wrong?
1 doctor answer • 1 doctor weighed in
Family Medicine 18 years experience
Your hormones are in: .. flux now, so hang on for the ride. After going off oral contraceptives, your body will have to reset and recover from such external manipulation of your hormonal balance. That may take months, and in the process your periods will be irregular, more often, less long, more annoying. Other than that don't worry.
Last updated Oct 4, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.